# SDR ASAA0956250

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,298 hours, 3,584 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 4532
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 36,497 hours, 17,896 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE PRSOV FAILED HEALTH CHECK.  REMOVED AND REPLACED NUMBER 1 ENG PRSOV VALVE IAW 737 NG AMM 36 11 04 000 801 AND AMM 36 11 04 400 801 A,B,C (1)(2)(4)(9) A,B,C,D,E AND F (1)(2)(3) G (1)(8).  ACCOMPLISHED NR 1 ENGINE PRSOV INSTALLATION TEST PER MM 36 11 04 84 400 801 STEP H, TESTS GOOD.
